Communications in Mathematical Sciences

Volume 7 (2009)

Number 2

A generalization of the three-dimensional MacPherson-Srolovitz formula

Pages: 511 – 520

(Fast Communication)

DOI: http://dx.doi.org/10.4310/CMS.2009.v7.n2.a13

Authors

Qiang Du

Thinh Le

Abstract

The MacPherson-Srolovitz formula has been recently established as a generalization of the two dimensional von Neumann relation for microstructure coarsening. In this paper, we present an extension of the MacPherson-Srolovitz formula under more general junction conditions.

Keywords

Microstructure evolution; three dimensional grain growth; grain volume kinetics; Von Neumann-Mullins formula; Herring condition; mean width

2010 Mathematics Subject Classification

51P05, 74N15, 74N20

Full Text (PDF format)